# SDR ASOA201201683

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 19,776 hours, 13,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DIFFICULT TO OPEN.  REMOVED EXCESS LUBRICATION AND OPS CHECKED PAX DOOR IAW AMM 5-11-01.  OPS CHECKED GOOD.
